Electronic Journal of Differential Equations Electron. J. Diff. Equ., Vol. 2012 (2012), No. 208, pp. 1-11.
Existence of positive solutions for nonlinear fractional systems in bounded domains
Imed Bachar Abstract:
We prove the existence of positive continuous solutions to the nonlinear fractional system
in a bounded -domain in , subject to Dirichlet conditions, where , and are nonnegative parameters. The functions f and g are nonnegative continuous monotone with respect to the second variable and satisfying certain hypotheses related to the Kato class.
Submitted September 8, 2012. Published November 25, 2012.
Math Subject Classifications: 35J60, 34B27, 35B44.
Key Words: Fractional nonlinear systems; Green function; positive solutions; blow-up solutions
Show me the PDF file (245 KB), TEX file, and other files for this article.
| || Imed Bachar |
King Saud University College of Science Mathematics
Department P.O. Box 2455
Riyadh 11451 Kingdom of Saudi Arabia
Return to the EJDE web page